MathSciNet Relay Station
MathSciNet bibliographic data
MR1807937 81Q05 (33D90)
Eğrifes, Harun; Demirhan, Doğan; Büyükkılıç, Fevzi Exact solutions of the Schrödinger equation for the deformed hyperbolic potential well and the deformed four-parameter exponential type potential. Phys. Lett. A 275 (2000), no. 4, 229–237.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement